MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Codes Low Test Results (2458); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys prolactin ii results for one patient tested on a cobas 8000 e 801 module with a serial number (b)(4).The customer confirmed the qc results were acceptable.The patient's initial result was reported outside the laboratory.The patient's physician questioned the reported result due to the result not matching the patient's clinical picture.The customer performed dilution testing with the patient's sample on the same e 801 module.It was reported the prolactin result "gradually becomes larger the more it is diluted." the patient's initial prolactin result was 14.3 ng/ml.The patient's prolactin result with a 1:2 dilution was 14.4 ng/ml.The patient's prolactin result with a 1:4 dilution was 14.7 ng/ml.The patient's prolactin result with a 1:8 dilution was 13.8 ng/ml.The patient's prolactin result with a 1:10 dilution was 15.2 ng/ml.The patient's prolactin result with a 1:40 dilution was 20.0 ng/ml.The patient's prolactin result with a 1:80 dilution was 25 ng/ml.The patient's prolactin result with a 1:100 dilution was 110 ng/ml.The patient's prolactin result with a 1:10000 dilution was 900 ng/ml.The customer "predicts the patient's sample has a prolactin concentration of greater than 13,000 ng/ml.".
 
Additional Manufacturer Narrative
Further information regarding the event was requested but not provided by the customer.Based on the provided information, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PROLACTIN II
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14268587
Report Number1823260-2022-01238
Device Sequence Number17353669
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public04015630940097
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027737190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale